# SDR SWAA2022012701279

- Difficulty date: June 23, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 59,606 hours, 34,748 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING PANEL # 621 RB HAS DELAMINATED CORNER AT FWD INBOARD CORNER / REPAIRED DELAMINATED CORNER AT FWD INBOARD CORNER ON R/H WING PANEL #621RB. IAW SRM 57-41-01-2R-1 AND IAW SRM 51-70-04-2R-13
